# SDR SWIA200515471

- Difficulty date: August 26, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 12,301 hours, 9,549 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB CHANNEL 2 WILL NOT ENGAGE.  REPLACED STAB/MACH TRIM ENGAGE PANEL.  OPERATIONAL CHECK GOOD.
